DSpace
 

Meiji Repository >
020 紀要 = Bulletin >
130 政治経済学部 = School of Political Science and Economics >
政経論叢 >
第036巻(1) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10291/8253

Title: 国際収支均衡化政策の理論
Authors: 後藤,昭八郎
Shimei: 政經論叢
Volume: 36
Issue: 1
Start page: 97
End page: 148
ISSN: 0387-3285
Issue Date: 30-Aug-1967
OPACbibid: http://opac.lib.meiji.ac.jp/webopac/ctlsrh.do?listcnt=5&maxcnt=100&bibid=SB00003416
URI: http://hdl.handle.net/10291/8253
Appears in Collections:第036巻(1)

Files in This Item:

File Description SizeFormat
seikeironso_36_1_97.pdf983.28 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback   Meiji Repositoryに関するお問い合わせは rep@lib.meiji.ac.jp まで